# SDR USAA2012030900006

- Difficulty date: March 1, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 56,671 hours, 37,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - 2.0" LONG CRACK IN FUSELAGE SKIN AT BS 801, S23L.  REPAIRED FUSELAGE SKIN AT BS 801, S23L IAW B737 SRM 53-00-01-2R-31, FIG 201, PROCEDURE V, DETAIL VIII.
